# SDR AU981527

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pedestal
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER ROCKER PEDESTAL BROKEN.
